# SDR FDEA201210253745

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP VANE FITTING 'E' MOUNTING SURFACE FOUND CORROSION.  REPAIRED IAW EA 1-5750-162385. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
